# SDR KPVA200321

- Difficulty date: April 27, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Smoke
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGGAGE SMOKE WARNING IN FLIGHT.  COMPLIED WITH WALK AROUND AND HAVE DETERMINED THE AIRCRAFT TO BE SAFE FOR FERRY FLIGHT FROM MKK TO HNL ONLY IAW GMM CHAPTER 4 PAGE 4.7 TO 4.10.  RE-LAMPED NR 2 BAGGAGE SMOKE DETECTOR IAW 8 CMM 26-10-21 SECTION 60 PAGE 7.  OPS CHECK GOOD IAW 8 MM 26-12-00 PAGE 201 SECTION A.  NO DEFECTS FOUND.  (M)
